Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unsuresg

Accutane + Tretinon

Recommended Posts

Hey guys/girls, i am a 19 year old boy with acne problems for over 2-3 years already. Recently, my acne worsen and i went to see a GP(twice).

So this is what happen, the first GP started me on accutane(10mg alt days), some antibiotics and a medicated cleanser. The cleanser is pretty drying but it helps dry up the active pimples fast, washing my face twice a day btw.

However, the antibiotics given gave me gastronomical problems so i went to my regular GP(different one), and was ask to stop the antibiotics and my accutane dosage was upped to 10mg per day, my weight is 50+kg btw, so its still pretty low dosage i suppose. And was given this Ankemycin Plus solution to apply once every night, which contains Erythromycin 4% and tretinoin 0.025%.

I have been consuming accutane or a month now. However, i feel cheek areas where 99% of my acne are feels rough, dry and even crusting. I wonder if its the accutane, the medicated cleasner(contents not listed) or the solution that is causing this? The cleanser made my skin peel intially but didnt peel for some time now, but cheek area still feels rough,dry and crusty even though its not peeling. The crusty feeling is really weird even though my skin isn't as red as before.

Anyone has experienced such problems b4? any advice? I am pretty confused at this stage whether i should stick with this.. ps. i do take vitamin C and E daily Btw.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×